# SDR CALA9701357

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 79112641540
- Condition: Cracked
- Location: Rudder
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE LT HYDRAULIC SYSTEM LOST APPROXIMATELY 2 GALLONS OF FLUID DURING APPROXIMATELY 2.25 HOURS OF FLIGHT EN ROUTE.  THE AIRCRAFT LANDED AT ORD WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC LINE ON RUDDER SHUTOFF VALVE CRACKED.  THE LINE WAS REPLACED AND THE LT HYDRAULIC SYSTEM WAS SERVICED TO FULL.  LEAK CHECKS OF THE LINE WERE GOOD.
